Some new intuitionistic equivalents of Zorn's Lemma

Archive for Mathematical Logic 42 (8):811-814 (2003)
Two new intuitionistic equivalents to Zarn’s Lemma are stated and proved
Keywords Mathematics
Categories (categorize this paper)
DOI 10.1007/s00153-003-0191-1
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 20,038
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

50 ( #82,401 of 1,793,164 )

Recent downloads (6 months)

22 ( #34,425 of 1,793,164 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.